Show simple item record

Article

dc.creatorÁlvarez Nodarse, Renatoes
dc.creatorArvesú Carballo, Jorgees
dc.creatorYáñez García, Rafael Josées
dc.date.accessioned2016-06-01T07:17:38Z
dc.date.available2016-06-01T07:17:38Z
dc.date.issued2001-05-01
dc.identifier.citationÁlvarez Nodarse, R., Arvesú Carballo, J. y Yáñez García, R.J. (2001). On the connection and linearization problem for discrete hypergeometric q-polynomials. Journal of Mathematical Analysis and Applications, 257 (1), 52-78.
dc.identifier.issn1096-0813es
dc.identifier.issn0022-247Xes
dc.identifier.urihttp://hdl.handle.net/11441/41749
dc.description.abstractIn the present paper, starting from the second-order difference hypergeometric equation on the non-uniform lattice x(s) satisfied by the set of discrete hypergeometric orthogonal q-polynomials {pn}, we find analytical expressions of the expansion coefficients of any q-polynomial rm(x(s)) on x(s) and of the product rm(x(s))qj(x(s)) in series of the set {pn}. These coefficients are given in terms of the polynomial coefficients of the second-order difference equations satisfied by the involved discrete hypergeometric q-polynomials.es
dc.description.sponsorshipUnión Europeaes
dc.description.sponsorshipDirección General de Enseñanza Superiores
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 257 (1), 52-78.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectq-polynomialses
dc.subjectconnection and linearization problemses
dc.titleOn the connection and linearization problem for discrete hypergeometric q-polynomialses
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/INTAS-93-0219es
dc.relation.projectIDFQM207es
dc.relation.publisherversionhttp://dx.doi.org/10.1006/jmaa.2000.7302
dc.identifier.doi10.1006/jmaa.2000.7302es
idus.format.extent25 p.es
dc.journaltitleJournal of Mathematical Analysis and Applicationses
dc.publication.volumen257es
dc.publication.issue1es
dc.publication.initialPage52es
dc.publication.endPage78es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41749

FilesSizeFormatViewDescription
On the connection and linearization ...323.9KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional